Galerkin method for the numerical solution of the RLW equation using quadratic B-splines


Saka B., Dag I., DOĞAN A.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.81, no.6, pp.727-739, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81 Issue: 6
  • Publication Date: 2004
  • Doi Number: 10.1080/00207160310001650043
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.727-739

Abstract

A numerical solution of the Regularised Long Wave (RLW) Equation is obtained using space-splitting technique and quadratic B-spline Galerkin finite element method. Solitary wave motion, interaction of two solitary waves and wave generation are studied using the proposed method. Comparisons are made with analytical solutions and with some spline finite element method calculations at selected times. Accuracy and efficiency are discussed by computing the numerical conserved laws and L-2, L-infinity norms.